# SDR FDEA201004191254

- Difficulty date: April 19, 2010
- Submitted: April 20, 2010
- Operation: Air carrier
- Aircraft: N405FE
- Make and model: Airbus A310-203
- Aircraft serial: 237
- Aircraft time: 37,396 hours, 31,374 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A2521312620401
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK FLOOR NR 1 SEAT TRACK HAS 12 " LONG HEAVY CORROSION BETWEEN FR15A AND 16A.  REMOVED CORROSION IAW SRM 51-74-10, TRACKS FOUND OUT OF LIMITS IAW SRM 53-10-10, FIG. 101.  REPLACED TRACKS IAW SRM 51-72-10, SRM 51-40-44 PARA. 3A & SRM 53-12-16, FIG 1.
